# SDR DALA2018070304328

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 74,683 hours, 55,752 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NOSE COWL HAS DELAMINATED AT 12 O'CLOCK POSITION, CARBON FIBER PEELING AWAY. REMOVED AND REPLACED NR 2 ENG NOSE COWL PER AMM 71-10-01.
